Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An application of asymptotic techniques to certain problems of spectral and scattering theory of Stark-like Hamiltonians

Author: Matania Ben-Artzi
Journal: Trans. Amer. Math. Soc. 278 (1983), 817-839
MSC: Primary 35P25; Secondary 81C10
MathSciNet review: 701525
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {L_0} = - \Delta + V({x_1}),L = {L_0} + {V_p}(x)$ be selfadjoint in $ {L^2}({R^n})$. Here $ V,{V_p}$ are real functions, $ V({x_1})$ depends only on the first coordinate. Existence of the wave-operators $ {W_ \pm }\,(L,{L_0}) = s$   -$ {\lim_{t \to \pm \infty }}\,\exp (itL)\exp ( - it{L_0})$ is proved, using the stationary phase method. For this, an asymptotic technique is applied to the study of $ -{d^2}/d{t^2} + V(t)$ in $ {L^2}(R)$. Its absolute continuity is proved as well as a suitable eigenfunction expansion. $ V$ is a "Stark-like" potential. In particular, the cases $ V({x_1}) = ( - \operatorname{sgn}{x_1})\vert{x_1}\,{\vert^\alpha },0 < \alpha \leqslant 2$, are included. $ {V_p}$ may be taken as the sum of an $ {L^2}$-function and a function satisfying growth conditions in the $ + {x_1}$ direction. $ {V_p}(x) = \vert x\vert^{ - 1}$ is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35P25, 81C10

Retrieve articles in all journals with MSC: 35P25, 81C10

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society